# SDR P5CA9500254

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT LOWER CARGO FLOOR SUPPORT ANGLE UNDER NUT PLATE BS 1820, RBL 30.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE PER BOEING SRM 51-10-01, 51-12-00, 51-30-02.
